I quit taking methadone 4 days ago we havnt slept in two what do we do go see a doctor? Me and my wife are 32 years old been taking methadone for 3 years

Depends on dose. Walking off Methadone is almost always a bad idea - withdrawal doesnt begin for 2-3 days, and can last for weeks or more. It should be tapered. Seek help from a physician who has experience in chemical dependency treatment (www.Asam.Org or www.Aaap.Org) or look in your phone book for treatment centers in your community. Most doctors arent trained to help, and other medication can help.
You . You and your wife need o go backt ot h Methadone clinic where you were being treated. Your treatment needs to be resumed. Acute Methadone withdrawal can include the following symptoms: lightheadedness tearing runny nose sneezing nausea vomiting diarrhea fever chills tremors rapid heartbeat joint pain'muscle aches high blood pressure thoughts of suicide depression prolonged insomnia-what you are experiencing delirium hallucinations(auditory and visual) increased perception of odors, real or imagined marked decrease in sex drive agitation anxiety panic paranoia delusions so as you see Methadone withdrawal can be dangerous. Please follow up at the Methadone clinic or with a medical professional right away. Good luck.